# SDR DXTA2013032005325

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 7,057 hours, 5,543 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING ON ENGINE START,  CABIN FILLED WITH SMOKE.  SHUTDOWN ENGINES AND APU,  LATER STARTED APU AND CABIN FILLED WITH SMOKE, APU SHUTDOWN BY ITSELF.  STARTED RT ENGINE AND SMOKE CAME INTO CABIN AGAIN, SHUTDOWN RT ENGINE.  CHECKED APU OIL AND BOTH LIGHTS WERE ON.  REMOVED ACFT APU IAW 49-10-00 MM 3-25-13.  SUPPLIED APU INSTALLED.  RAN APU , OPS AND LEAK CHECKED GOOD IAW MM 49-10-00 3-20-13.  R & R WATER SEPERATOR CLOTH IAW  ENVIRONMENTAL CONTROL SYSTEMS MM 4-404 3/26,  LEAK CHECKED GOOD.
